Journal of Mathematical Sciences

, Volume 76, Issue 1, pp 2147–2152 | Cite as

The domain of normal attraction of a semistable distribution on a semidirect product compact group and R d

  • Yu. S. Khokhlov
Article

Abstract

In this paper we give a description of the domain of normal attraction of a strictly semistable probability measure on a group G, which is a semidirect product of a compact group K and H=Rd. This result is a generalization of analogous results for the case of a stable limit law (see [3, 8, 9, 12]).

Keywords

Probability Measure Analogous Result Compact Group Stable Limit Semidirect Product 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. Čorny, “Operator semistable distributions in Rd,”Theory Probab. Appl.,31 (1986).Google Scholar
  2. 2.
    I. V. Grinevich and Yu. S. Khokhlov, “The domains of attraction of semistable laws,” {jtTheory Probab. Appl.}, {vn40}, {snNo. 3} ({dy1995}).Google Scholar
  3. 3.
    A. Grincevicius, “On the domain of the normal attraction of a stable law in the group of motions of a Euclidean space,”Liet. Matem. Rink.,25, 39–52 (1985).MATHMathSciNetGoogle Scholar
  4. 4.
    W. Hazod, “Stable probability measures on groups and on vector spaces. A survey,” In: Heyer, H. ed.,Probability Measures on Groups VIII, Proceedings, Lect. Notes Math.,1210, Springer-Verlag, Berlin-Heidelberg-New York (1986), pp. 304–352.Google Scholar
  5. 5.
    W. Hazod and E. Siebert, “Automorphisms on a Lie group contracting modulo a compact subgroup and applications to semistable convolution semigroups,”J. Theoretical Probab.,1, 211–226 (1988).MathSciNetGoogle Scholar
  6. 6.
    W. N. Hudson, J. D. Mason, and J. A. Veeh, “The domain of normal attraction of an operator-stable law,”Ann. Probab.,11, 178–184 (1983).MathSciNetGoogle Scholar
  7. 7.
    Z. J. Jurek, “On the stability of probability measures on Euclidean spaces,” in:Probability Theory on Banach Spaces, Lecture Notes, Math.,828, 129–145 (1980).Google Scholar
  8. 8.
    Yu. S. Khokhlov, “On the convergence to a multi-dimensional stable law of the distribution of the shift parameter for the composition of random motions in Euclidean space,”Theory Probab. Appl.,27, 363–365 (1982).MATHMathSciNetGoogle Scholar
  9. 9.
    Yu. S. Khokhlov, “Domain of normal attraction of a stable distribution on a semidirect product of a compact group and Rd,” in:Stability Problems for Stochastic Models, Perm, 1992, TVP/VSP, Moscow-Utrecht (1994), pp. 84–94.Google Scholar
  10. 10.
    P. Lévy,Theorie de l'addition des Variables Aleatoires, Gauthier-Villars, Paris (1937).Google Scholar
  11. 11.
    R. N. Pillai, “Semistable laws as limit distributions,”Ann. Math. Statist.,42, 780–783 (1971).MathSciNetGoogle Scholar
  12. 12.
    D. Roynette, “Theoreme central-limite pour le groupe des deplacements de Rd,”Ann. Inst. H. Poincare, Sect. B,10, 391–398 (1974).MathSciNetGoogle Scholar
  13. 13.
    R. Shimizu, “On the domain of partial attraction of semistable distributions,”Ann. Inst. Statist. Math.,22, 245–255 (1970).MATHMathSciNetGoogle Scholar
  14. 14.
    V. N. Tutubalin, “The central limit theorem for random motions of Euclidean space,”Vestn. Mosk. Univ., Ser. 1,22, 100–108 (1967).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Yu. S. Khokhlov
    • 1
  1. 1.Steklov Mathematical InstituteMoscowRussia

Personalised recommendations